Drug interactions between Akynzeo and dexamethasone
Interactions between your drugs
Applies to: dexamethasone and Akynzeo (netupitant / palonosetron)
Netupitant may increase the blood levels of dexamethasone. This can increase the risk and/or severity of side effects such as swelling, weight gain, high blood pressure, high blood glucose, muscle weakness, depression, acne, thinning skin, stretch marks, easy bruising, bone density loss, cataracts, menstrual irregularities, excessive growth of facial or body hair, and abnormal distribution of body fat, especially in the face, neck, back, and waist. Other side effects that may occur include decreased ability to fight infections, increased risk of developing infections, and inadequate response to stress such as infection, surgery, trauma, or a severe asthma attack. The risk is primarily in patients who are receiving dexamethasone on a long-term basis. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the interaction, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.